# SDR CA030627007

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 9,443 hours
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Screw
- Part number: 21153
- Condition: Loose
- Location: Cylinder Head
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ROCKER SHAFT SET SCREW BECAME LOOSE AFTER 148.1 HRS OF OPERATION AND WORE THE ROCKER SHAFT BOSS IN CYLINDER HEAT MAKING THE CYLINDER UNSERVICEABLE.
